Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 20, 2015, 10:47 PM EDT for Berks County, Chester County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2015, 10:47 PM EDT (02:47 UTC)
- Expired
- Jun 20, 2015, 11:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Berks County, PA, Chester County, PA
The radar
The Philadelphia radar (KDIX), 124 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.8 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1179 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
950
WWUS81 KPHI 210247
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1047 PM EDT SAT JUN 20 2015
PAZ060-101>103-210345-
EASTERN CHESTER-WESTERN MONTGOMERY-BERKS-WESTERN CHESTER-
1047 PM EDT SAT JUN 20 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHESTER...EASTERN
BERKS AND NORTHWESTERN MONTGOMERY COUNTIES...
AT 1046 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NEW HOLLAND TO COATESVILLE TO KEMBLESVILLE...AND
MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
READING...WEST CHESTER...POTTSTOWN...PHOENIXVILLE...COATESVILLE...
WESTTOWN...WYOMISSING...DOWNINGTOWN...KENNETT SQUARE...BIRDSBORO...
KUTZTOWN...ROYERSFORD...FLEETWOOD...SINKING SPRING...LAURELDALE...
PARKESBURG...TRAPPE...EAST GREENVILLE...WEST GROVE AND TOPTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4061 7594 4040 7550 4000 7546 3983 7564
3972 7596 3989 7595 3995 7600 4004 7593
4011 7594 4014 7588 4026 7607
TIME...MOT...LOC 0246Z 203DEG 30KT 4010 7603 3999 7585 3974 7584
$$
AMCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 20, 9:39 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 20, 9:39 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
939 PM EDT SAT JUN 20 2015
.SYNOPSIS...
THE APPROACHING REMNANTS OF TROPICAL DEPRESSION BILL WILL PASS
THROUGH NORTHERN MARYLAND OVERNIGHT THEN NEW JERSEY SUNDAY MORNING.
A WEAK COLD FRONT FOLLOWS SUNDAY NIGHT WITH A STRONGER COLD FRONT
EXPECTED TO SWING THROUGH OUR REGION LATE TUESDAY. A COMPLEX FRONTAL
SYSTEM WILL AFFECT THE MID ATLANTIC STATES LATE NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SEVERE THUNDERSTORM WATCH 320 HAS BEEN ISSUED FOR THE SOUTHERN TWO
THIRDS OF OUR CWA...BASICALLY RIGHT ALONG THE WARM FRONT AND
SOUTHWARD. A VERY STRONG LINE OF THUNDERSTORMS IS ADVANCING
TOWARDS THE CHESAPEAKE BAY, WHILE TYPING THIS, WITH A BOWING
SEGMENT MOVING THROUGH PORTIONS OF BALTIMORE CITY PROPER. THIS
LINE WILL ADVANCE ONTO OUR EASTERN SHORE MD ZONES WITHIN THE NEXT
HOUR AND THEN CONTINUE TO MARCH EAST-NORTHEAST WITH VARIOUS
STRENGTHS...WE ARE LOSING OUR SURFACE BASED INSTABILITY QUICKLY.
BEHIND THIS LINE THERE IS A RATHER LARGE BREAK IN THE ACTION AS
DRY AIR IS SUCKED UP INTO THE DECAYING POST-TROPICAL CIRCULATION
THAT WAS ONCE BILL. THAN ANOTHER SURGE OF MOISTURE IS EXPECTED
WITH BILL CROSSING THE REGION LATE TONIGHT. THE 06Z TO 12Z
TIMEFRAME LOOKS TO BE THE MAIN WINDOW OF HEAVY PRECIPITATION
ACROSS THE REGION. OVERALL, A SOLID ONE TO TWO INCHES OF RAIN,
WITH LOCALLY CLOSER TO THREE INCHES REMAINS POSSIBLE ACROSS THE
REGION FROM TONIGHT INTO THE DAY SUNDAY. SEE THE HYDROLOGY SECTION
BELOW FOR MORE DETAILS. OVERNIGHT TEMPERATURES WILL REMAIN MILD,
RANGING FROM THE 60S ACROSS THE FAR NORTH TO THE MID 70S FROM
SOUTHERN NJ INTO THE DELMARVA.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE REMNANTS OF BILL WILL BE PASSING NORTHEASTWARD ACROSS NORTHERN
NJ SUNDAY MORNING AS THIS MOISTURE GRADUALLY EXITS OUR REGION. RAIN
AND SOME EMBEDDED THUNDER AT TIMES WILL GRADUALLY BE TAPERING OFF
FROM SOUTHWEST TO NORTHEAST ACROSS THE FORECAST AREA THROUGH SUNDAY
MORNING. A BRIEF LULL MAY OCCUR FROM LATE MORNING TO EARLY
AFTERNOON, BEFORE A COLD FRONT APPROACHING FROM THE WEST AND A
DESTABILIZING ATMOSPHERE WITH DAYTIME HEATING ALLOWS FOR SOME
SCATTERED MID TO LATE AFTERNOON CONVECTION, WITH HIGHEST CHANCES FOR
AREAS NORTH AND WEST OF INTERSTATE 95. STORMS THAT DEVELOP IN THIS
REGION HAVE THE POTENTIAL TO BE STRONGER WITH GUSTY WINDS AND HEAVY
DOWNPOURS, AND SPC HAS INCLUDED THIS AREA IN A MARGINAL RISK FOR
SEVERE WEATHER.
WITH REGARDS TO TEMPERATURES, 850MB AND 925MB MODEL TEMPS INDICATE
SUNDAY TO BE A WARM DAY, WITH MAXIMUM TEMPS EXPECTED TO REACH THE
MIDDLE TO UPPER 80S FROM NORTH TO SOUTH THROUGH THE REGION, EXCEPT
SOME LOWER 90S INTO THE DELMARVA. IN ADDITION, IT WILL BE QUITE
HUMID WITH DEWPOINTS EXPECTED TO BE IN THE LOW 70S FOR MUCH OF THE
FORECAST AREA.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
**RATHER HOT TUESDAY, POSSIBLY NEAR RECORD**
500 MB: WARM HIGH PRESSURE COVERS THE SOUTHERN UNITED STATES WITH A
PREDOMINANTLY ZONAL FLOW IN THE NORTHERN UNITED STATES TRENDING TO
A TROUGH OVER THE MIDWEST NEXT WEEKEND.
JUNE THROUGH THE FIRST 19 DAYS HAS AVERAGED 1 TO 2.5 DEGREES ABOVE
NORMAL. CALENDAR DAY AVERAGES MONDAY AND TUESDAY WILL AVERAGE 5 TO
10 DEGREES ABOVE NORMAL, NEAR 5 ABOVE NORMAL WEDNESDAY AND THEN
PROBABLY NEAR NORMAL NEXT THURSDAY-FRIDAY-SATURDAY.
FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 12Z/20 GFS/NAM
MOS GUIDANCE SUNDAY NIGHT-MONDAY NIGHT, 12Z/20 MEX MOS TUESDAY AND
TUESDAY NIGHT, THEN THE 1521Z/20 WPC GRIDDED ELEMENTS OF MAX/MIN
TEMP, 12 HOUR POP, 6 HOUR DEWPOINT-SKY-WIND FROM WEDNESDAY THROUGH
NEXT SUNDAY.
THE DAILIES...
SUNDAY NIGHT...GUIDANCE KI/TT/MLCAPE AND 0-6KM BULK SHEAR ARE
SUGGESTING THAT SCATTERED OR ISOLATED STRONG TO SVR STORMS SHOULD
BE PASSING INTO AND THROUGH OUR FORECAST AREA BETWEEN 00Z AND 04Z.
IT SHOULD DRY OUT ALOFT AFTER 04Z. WIND SHIFT TO NW WITH GUSTS
GENERALLY AOB 15 MPH. CONFIDENCE: AVERAGE.
MONDAY...FOR THE MOST PART, MONDAY LOOKS VERY NICE. PLENTY OF
SUNSHINE. PWAT ONLY 1 INCH! SFC DEWPOINTS ALMOST 10F LOWER THAN
THE VALUES OF SUNDAY AFTERNOON. WEST WIND GUSTS GENERALLY UNDER
15 MPH. CONFIDENCE: ABOVE AVERAGE.
MONDAY NIGHT...WAA MID AND HIGH CLOUD ARRIVES LATE. SMALL CHANCE
AND NOT YET MENTIONED, OF A SHOWER GRAZING THE POCONOS AT DAWN
TUESDAY. CONFIDENCE ON SCENARIO: ABOVE AVERAGE.
TUESDAY...HOT AND HUMID! A COLD FRONT IS EXPECTED TO ARRIVE IN THE
LATTER HALF OF THE DAY. AS SUCH, SHOULD SEE CONVECTIVE CHANCES
AHEAD OF AND WITH THE FRONT. SREF PWAT 1.5 TO 1.75 INCHES DURING
THE AFTERNOON/EVENING. MLCAPE OVER 2000J BY LATE IN THE DAY. 0-6KM
BULK QUITE STRONG WITH 50 KT AT 500MB NEAR AND N I-78 AND TT LOWER
50S WITH SWI -4. LANCE POINTED OUT THE ELEVATED MIXED LAYER (EML)
IN THE SOUNDING AND NICELY SEEN IN BOTH THE EC AND GFS PLAN VIEW
BREAKING FREE FROM THE OHIO VALLEY MONDAY AND APPEARING ALONG AND
SOUTH OF THE MASON DIXON LINE 18Z TUESDAY. THE EML OFFERS
ADDITIONAL STRENGTH POTENTIAL IF CONVECTION ERUPTS. WE'RE ALSO
NOTING HIGH FORECAST SHERB VALUES FOR OUR AREA TUESDAY (VALUES
OVER 1). POPS LOOKED A LITTLE LOW BUT ITS POSSIBLE THAT THERE
MIGHT NOT BE ENOUGH CONVERGENCE TO INITIATE CONVECTION.
CONFIDENCE ON HEAT INCLUDING 95-96F AT PHL IS ABOVE AVG.
CONFIDENCE ON CONVECTION: AVERAGE WITH MODELED PARAMETERS FOR SVR
IMPRESSIVE.
WEDNESDAY...PROBABLY DRY AND NICE AGAIN. CONFIDENCE: AVERAGE OR
A BIT ABOVE.
THURSDAY THROUGH SATURDAY...COMPLEX AND NOT GIVEN TO ADDING MUCH
INFORMATION EXCEPT TO SAY THERE IS A CHANCE OF PERIODIC
CONVECTION, ESPECIALLY NEXT SATURDAY. CONFIDENCE OVERALL IS
AVERAGE.
&&
.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WE PUSHED BACK THE TIMING OF THE SHOWERS AND THUNDERSTORMS A FEW
HOURS BUT A TREMENDOUS LINE OF STORMS IS STARTING TO PUSH ONTO THE
EASTERN SHORE OF MARYLAND. OTHERWISE WE LEFT THE REMAINDER OF TAFS
UNTOUCHED AS WE STILL EXPECT VERY HEAVY RAINFALL LATE TONIGHT INTO
SUNDAY MORNING. THE HEAVIEST RAIN FROM THE REMNANTS OF TD BILL
LOOKS TO OVERSPREAD THE REGION MAINLY BETWEEN 06Z AND 12Z, AND WE
CARRY IFR CONDITIONS THROUGH THAT PERIOD. DURING THIS EVENING AND
OVERNIGHT, MOSTLY SOUTHEAST WINDS UNDER 10 KNOTS ARE EXPECTED.
SUNDAY...AS THE REMNANTS OF BILL TRACK NORTHEAST AND AWAY FROM THE
REGION, HEAVIER RAIN WILL TAPER OFF INTO SUNDAY MORNING, AND WE
EXPECT IMPROVEMENT TO MVFR FOLLOWED BY VFR INTO SUNDAY AFTERNOON.
WINDS WILL BECOME MORE WESTERLY INTO SUNDAY, INCREASING INTO THE 10
TO 15 KNOT RANGE, WITH SOME GUSTS AROUND 20 KNOTS PLUS POSSIBLE INTO
THE AFTERNOON.
OUTLOOK...
SUNDAY NIGHT...BRIEF IFR CONDITIONS IN ANY THUNDERSTORMS DURING
THE EVENING WITH POTENTIAL FOR A W-NW WIND GUST 35-45KT. THIS IS
CONDITIONAL ON TSTMS OCCURRING AFTER 00Z/22. OTRW MAINLY VFR.
GRADIENT SUSTAINED WSHIFT FM SW TO NW WITH THE CFP.
CONFIDENCE: AVERAGE.
MONDAY...VFR SCT AOA 5000 FT. NW GUST 20 POSSIBLY 25 KT EARLY
THEN DIMINISHES LATE DAY. CONFIDENCE: ABOVE AVERAGE.
MONDAY NIGHT...VFR LIGHT WIND. VFR CIGS DEVELOPING LATE AT NIGHT.
CONFIDENCE: ABOVE AVERAGE.
TUESDAY...VFR SCT-BKN AOA 5000 FT LOWERING TO BRIEF IFR CONDITIONS
WITH SHOWERS AND STRONG GUSTY TSTORMS LATE IN THE DAY OR MORE
LIKELY EVENING. GRADIENT SW WIND GUSTS 20-25 KT SHIFT NW AT NIGHT
BUT GUSTS UNDER 20 KT. CONFIDENCE: ABOVE AVERAGE
WEDNESDAY...VFR DAYTIME WITH POSSIBLE CIGS ARRIVING AT NIGHT. NW
GUSTS UNDER 15 KT BECOMING LIGHT NE AT NIGHT. CONFIDENCE: AVERAGE
THURSDAY...VFR CIGS DURING THE DAY WITH CHANCE OF A SHOWER OR
TSTM. MVFR/IFR CONDS IN STRATUS-FOG POSSIBLE LATE AT NIGHT.
CONFIDENCE: AVERAGE.
&&
.MARINE...
A SOUTHEASTERLY FLOW IS ANTICIPATED TO STEADILY INCREASE OVER THE
AREA WATERS THROUGH TONIGHT AND INTO SUNDAY. WINDS ARE EXPECTED TO
GUST TO BETWEEN 25 TO 30 KNOTS FOR THE COASTAL WATERS BY AROUND
DAYBREAK SUNDAY AND LASTING THROUGH THE DAYTIME TO EARLY EVENING. IN
ADDITION, SEAS ARE ALSO EXPECTED TO INCREASE REACHING AROUND 5 FEET
DURING THIS SAME PERIOD. AS A RESULT, WE CONTINUE WITH A SCA FROM
10Z SUNDAY TO 0Z MONDAY FOR THE COASTAL WATERS. WHILE WINDS MAY GUST
TO AROUND 20 KNOTS PLUS INTO DELAWARE BAY, CONDITIONS ARE NOT
EXPECTED TO REACH SCA LEVELS AT THIS TIME.
OUTLOOK...
SUNDAY NIGHT...WINDS AND SEAS MAY PERK UP LATE AT NIGHT SUBSEQUENT TO
CFP. FOR NOW NO SCA. CONFIDENCE: AVERAGE.
MONDAY...SCA POSSIBLE IN THE MORNING FOR THE ATLC WATERS THEN NW
WINDS SUBSIDE AFTERNOON/EVENING. CONFIDENCE: AVERAGE.
TUESDAY...SCA SW WIND GUSTS POSSIBLE DURING THE AFTERNOON ALONG
THE NEARSHORE WATERS. CONFIDENCE: AVERAGE.
WEDNESDAY AND MOST OF THURSDAY...WINDS AND SEAS SHOULD STAY BELOW
SCA CRITERIA. CONFIDENCE: AVERAGE.
&&
.HYDROLOGY...
A WARM FRONT AND THE REMNANTS OF TD BILL WILL CROSS THE REGION
THROUGH TONIGHT AND INTO EARLY SUNDAY. ISENTROPIC ASCENT DURING THIS
TIME FRAME WILL LEAD TO A PERIOD OF HEAVY RAIN, ESPECIALLY BETWEEN
06Z TO 12Z SUNDAY. PWAT VALUES ARE EXPECTED TO BE AROUND 2 INCHES.
ACROSS OUR FORECAST AREA, 1 TO 2 INCHES OF RAINFALL ARE POSSIBLE,
WITH ISOLATED 3 INCH AMOUNTS. THUS, FLOODING IS A CONCERN...WITH
URBAN AREAS AND SMALL STREAMS MOST VULNERABLE.
&&
.CLIMATE...
CLIMATE INFO FOR JUNE 2015
KILG ALREADY TOP 4 WETTEST ON RECORD, POSSIBLY HEADING FOR WETTEST
JUNE ON RECORD WITH POR BACK TO 1896. THIS PERIOD OF RECORD
DIFFERS SLIGHTLY FOR THE DAILY POR LISTED BELOW FOR WILMINGTON.
FOR THE ANTICIPATED MULTI PERIODS OF SHOWERS AND THUNDERSTORMS THIS
WEEKEND, SOME WITH EXCESSIVE SHORT PERIOD RAINS WE PROVIDE THE DAILY
RECORDS AS A REFERENCE FOR OUR LONG TERM CLIMATE SITES
JUNE 20 JUNE 21 POR
KACY 1.88-1999 1.50-1956 1874
KPHL 1.64-1913 1.62-1877 1872
KILG 3.58-2003 2.23-1970 1894
KABE 2.80-1927 1.65-1989 1922
KTTN 1.61-1981 1.40-1973 1865
KGED 0.63-1962 2.22-1983 1948
KRDG 2.60-2003 1.12-1958 1869
KMPO 2.33-2003 2.06-1936 1901
PORTIONS OF BILLS TROPICAL REMAINS WILL BE SPLIT BOTH WEEKEND DAYS,
POSSIBLY MAKING IT MORE DIFFICULT TO REACH RECORD VALUES. STILL THE
DAILY AMOUNTS THAT ARE UNDER 2 INCHES ARE MOST VULNERABLE TO RECORD
VALUES FOR THE DATE.
VULNERABLE TO THE MAX TEMP WITHIN 2F OF EQUALING THE RECORD MAX
TEMPERATURES FOR TUESDAY JUNE 23
KACY 98-1988
KPHL 97-1888
KABE 95-1965
KTTN 97-1894
KRDG 96-1908
KMPO 90-1908
&&
.EQUIPMENT...
AN FAA MAINTENANCE PERIOD FROM 315Z-815Z TONIGHT WILL PROBABLY
RESULT IN NO FAA METARS/SPECIS FOR THAT PERIOD OF TIME.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH SUNDAY EVENING FOR PAZ054-055-060>062-070-
071-101>106.
NJ...FLOOD WATCH THROUGH SUNDAY EVENING FOR NJZ001-007>010-012>027.
DE...FLOOD WATCH THROUGH SUNDAY EVENING FOR DEZ001>004.
MD...FLOOD WATCH THROUGH SUNDAY EVENING FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 8 PM EDT SUNDAY FOR
ANZ450>455.
&&
SYNOPSIS...DRAG
NEAR TERM...HEAVENER/KLINE
SHORT TERM...KLINE
LONG TERM...DRAG
AVIATION...DRAG/KLINE
MARINE...DRAG/KLINE
HYDROLOGY...
CLIMATE...
EQUIPMENT...Hazardous weather outlook, Jun 20, 8:58 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 858 PM EDT SAT JUN 20 2015 NJZ001-007>010-012>014-PAZ054-055-061-062-220100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-CARBON-MONROE-LEHIGH-NORTHAMPTON- 858 PM EDT SAT JUN 20 2015 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. A GUSTY THUNDERSTORM IS POSSIBLE LATE TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ015-PAZ060-101-103-105-220100- MERCER-BERKS-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 858 PM EDT SAT JUN 20 2015 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...SEVERE THUNDERSTORM WATCH 320 IN EFFECT UNTIL 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. A GUSTY THUNDERSTORM IS POSSIBLE LATE TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-NJZ017>019-025-PAZ070-071-102-104-106-220100- NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- COASTAL ATLANTIC-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 858 PM EDT SAT JUN 20 2015 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...SEVERE THUNDERSTORM WATCH 320 IN EFFECT UNTIL 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. A HEAT ADVISORY MAY BE NEEDED FOR TUESDAY AFTERNOON. TEMPERATURES ARE FORECAST IN THE MID 90S WITH HEAT INDICES EXPECTED TO RISE INTO THE UPPER 90S TO AROUND 100 DEGREES FOR SEVERAL HOURS BETWEEN 2 PM AND 6 PM EDT. A STRONG GUSTY THUNDERSTORM IS POSSIBLE LATE TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-MDZ008-012-015-019-020-NJZ016-020>024-026-027-220100- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 858 PM EDT SAT JUN 20 2015 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...SEVERE THUNDERSTORM WATCH 320 IN EFFECT UNTIL 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HEAT INDICES TUESDAY AFTERNOON SHOULD RISE TO AROUND 100 IN PARTS OF SOUTHERN NEW JERSEY AND BETWEEN 100 AND 105 ON THE DELMARVA. A STRONG GUSTY THUNDERSTORM IS POSSIBLE LATE TUESDAY. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-451>455-220100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 858 PM EDT SAT JUN 20 2015 ...SEVERE THUNDERSTORM WATCH 320 IN EFFECT UNTIL 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG GUSTY THUNDERSTORM IS POSSIBLE LATE TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450-220100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 858 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. STRONG GUSTY WINDS WILL BE POSSIBLE WITH ANY SHOWERS AND STORMS THAT DEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG GUSTY THUNDERSTORM IS POSSIBLE LATE TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 20, 6:18 PM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
618 PM EDT SAT JUN 20 2015
DEZ001-002-202300-
KENT-NEW CASTLE-
618 PM EDT SAT JUN 20 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NEW CASTLE AND
EXTREME NORTHEAST KENT COUNTIES...
AT 617 PM EDT...A STRONG THUNDERSTORM WAS NEAR GREEN SPRING...OR 8
MILES SOUTHEAST OF MIDDLETOWN...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...SMYRNA...CLAYTON...GREEN SPRING...TOWNSEND...ODESSA AND
CHAMBERSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3950 7560 3946 7559 3944 7557 3944 7558
3941 7554 3937 7552 3935 7549 3934 7550
3933 7550 3926 7559 3933 7576 3943 7577
TIME...MOT...LOC 2217Z 221DEG 10KT 3937 7560
AMCSpecial weather statement, Jun 20, 7:01 PM EDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
701 PM EDT SAT JUN 20 2015
NJZ016>018-021-022-202330-
ATLANTIC-CAMDEN-GLOUCESTER-CUMBERLAND-SALEM-
701 PM EDT SAT JUN 20 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ATLANTIC...SOUTH
CENTRAL CAMDEN...CENTRAL SALEM...SOUTHEASTERN GLOUCESTER AND NORTHERN
CUMBERLAND COUNTIES...
AT 700 PM EDT...A STRONG THUNDERSTORM WAS OVER NEWPORT MEADOWS...OR
11 MILES WEST OF BRIDGETON...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VINELAND...MILLVILLE...BRIDGETON...GLASSBORO...HAMMONTON...CLAYTON...
BUENA...ALLOWAY...QUINTON...NEWFIELD...ELMER...GREENWICH...SHILOH...
MALAGA...HANCOCKS BRIDGE...SEABROOK FARMS...HOPE CREEK...
FRANKLINVILLE...MONROE TOWNSHIP AND ROSENHAYN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3935 7532 3935 7536 3936 7540 3938 7540
3939 7543 3941 7544 3942 7546 3945 7548
3946 7551 3946 7554 3948 7554 3979 7497
3956 7479
TIME...MOT...LOC 2300Z 236DEG 17KT 3943 7545
HEAVENERSpecial weather statement, Jun 20, 8:31 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
831 PM EDT SAT JUN 20 2015
DEZ001>004-MDZ008-012-015-019-020-NJZ016-017-021-PAZ060-070-071-
101>105-210315-
DELAWARE BEACHES-KENT-NEW CASTLE-INLAND SUSSEX-CECIL-QUEEN
ANNE'S-CAROLINE-TALBOT-QUEEN
ANNE'S-TALBOT-KENT-KENT-CECIL-CUMBERLAND-SALEM-GLOUCESTER-
PHILADELPHIA-BERKS-EASTERN MONTGOMERY-WESTERN CHESTER-EASTERN
CHESTER-WESTERN MONTGOMERY-DELAWARE-UPPER BUCKS-
831 PM EDT SAT JUN 20 2015
...LINE OF STRONG THUNDERSTORMS APPROACHING FROM THE WEST...
AT 820 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED NORTH TO
SOUTH FROM NEAR HARRISBURG PENNSYLVANIA ACROSS THE WASHINGTON DC
METRO AREA. AT THEIR CURRENT SPEED THESE STORMS SHOULD REACH
CHESTER COUNTY PA AND THE EASTERN SHORE OF CHESAPEAKE BAY AROUND
1000 PM. THEY WILL LIKELY MOVE ACROSS NORTHERN DELMARVA...SOUTHEAST
PENNSYLVANIA AND SOUTHWEST NEW JERSEY BETWEEN 1000 PM AND MIDNIGHT.
THESE STORMS HAVE PRODUCED A NUMBER OF WIND DAMAGE REPORTS ACROSS
NORTHERN VIRGINIA.
TORRENTIAL RAINFALL AND FREQUENT LIGHTNING ARE ALSO OCCURRING WITH
THESE STORMS. THE HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LIGHTNING CAN
STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A
BUILDING OR VEHICLE.
LAT...LON 3846 7569 3869 7577 3857 7604 3876 7638
3875 7635 3879 7619 3894 7636 3900 7617
3952 7598 3972 7623 4018 7593 4028 7522
3918 7513 3918 7515 3946 7554 3972 7551
3972 7552 3960 7561 3845 7506
TIME...MOT...LOC 0020Z 260DEG 29KT 3991 7723 3813 7703
AMCLocal storm report, Jun 20, 10:20 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1020 PM EDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND GST TILGHMAN ISLAND 38.71N 76.34W
06/20/2015 M46 MPH TALBOT MD WEATHER FLOW
0955 PM TSTM WND GST TILGHMAN ISLAND 38.71N 76.34W
06/20/2015 M48 MPH TALBOT MD WEATHER FLOW
&&
EVENT NUMBER PHI1500293
EVENT NUMBER PHI1500294
STAFFLocal storm report, Jun 20, 10:26 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1026 PM EDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG TILGHMAN ISLAND 38.71N 76.34W
06/20/2015 TALBOT MD 911 CALL CENTER
ELECTRICAL WIRES BLOWN DOWN
&&
EVENT NUMBER PHI1500295
STAFFSpecial weather statement, Jun 20, 10:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1047 PM EDT SAT JUN 20 2015
PAZ060-101>103-210345-
EASTERN CHESTER-WESTERN MONTGOMERY-BERKS-WESTERN CHESTER-
1047 PM EDT SAT JUN 20 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHESTER...EASTERN
BERKS AND NORTHWESTERN MONTGOMERY COUNTIES...
AT 1046 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NEW HOLLAND TO COATESVILLE TO KEMBLESVILLE...AND
MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
READING...WEST CHESTER...POTTSTOWN...PHOENIXVILLE...COATESVILLE...
WESTTOWN...WYOMISSING...DOWNINGTOWN...KENNETT SQUARE...BIRDSBORO...
KUTZTOWN...ROYERSFORD...FLEETWOOD...SINKING SPRING...LAURELDALE...
PARKESBURG...TRAPPE...EAST GREENVILLE...WEST GROVE AND TOPTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4061 7594 4040 7550 4000 7546 3983 7564
3972 7596 3989 7595 3995 7600 4004 7593
4011 7594 4014 7588 4026 7607
TIME...MOT...LOC 0246Z 203DEG 30KT 4010 7603 3999 7585 3974 7584
AMCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:31 PM EDT | Special Weather Statement | PHI | Salem | 3 hr |
| Jun 21, 12:18 AM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cape May, Mercer | 57 min |
| Jun 21, 12:42 AM EDT | Special Marine Warning | PHI | 48 min | |
| Jun 21, 1:06 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth, Ocean | 24 min |
| Jun 21, 1:19 AM EDT | Special Marine Warning | PHI | 26 min | |
| Jun 21, 1:23 AM EDT | Special Marine Warning | PHI | 52 min | |
| Jun 21, 1:33 AM EDT | Special Weather Statement | PHI | Cape May | 27 min |
| Jun 21, 1:57 AM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset | 33 min |
| Jun 21, 3:14 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 4 hr |
| Jun 21, 7:21 AM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Ocean | 114 min |
| Jun 21, 12:47 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Jun 21, 1:54 AM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Chester, Lehigh, Montgomery | 4 hr |
| Jun 20, 9:35 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 55 min |
| Jun 20, 9:49 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 56 min |
| Jun 20, 9:57 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 63 min |
| Jun 20, 10:32 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 46 min |
| Jun 21, 4:45 AM EDT | Special Weather Statement | PHI | Queen Anne's | 30 min |
| Jun 21, 5:12 AM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 4 hr |
| Jun 21, 12:25 AM EDT | Special Weather Statement | PHI | Sussex | 35 min |
| Jun 21, 12:35 AM EDT | Severe Thunderstorm Warning | PHI | Sussex | 55 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.